# SDR MALA010453

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON FLOOR SUPPORT ANGLE AT COCKPIT DOORWAY. REMOVED CORROSION FROM SUPPORT ANGLE AT COCKPIT DOORWAY.  MATERIAL REMAINING OUT OF ALLOWABLE LIMITS.  FABRICATED REPAIR ANGLE PER PRINCIPLES OF SRM 51-70-20, ALODINED, PRIMED AND TOP COATED.
